MathSciNet Relay Station
MathSciNet bibliographic data
MR174938 (30 #5128) 42.50
Ramamohana Rao, Chivukula Invariant means on spaces of continuous or measurable functions. Trans. Amer. Math. Soc. 114 1965 187–196.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement